Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 5, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jan 4, 2015, 2:28 AM CST for Dunklin County, Missouri; Clay County, Greene County, Arkansas. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2015, 2:28 AM CST (08:28 UTC)
- Expired
- Jan 6, 2015, 6:00 AM CST
- In force
- 52 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, AR, Greene County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Francis River at St. Francis (SFRA4).
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 27 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07040100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
276
WGUS44 KMEG 040828
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
228 AM CST SUN JAN 4 2015
THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE SAINT
FRANCIS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
ARC021-055-MOC069-050828-
/O.NEW.KMEG.FL.W.0005.150104T0828Z-150106T1200Z/
/SFRA4.1.ER.150104T0740Z.150104T1800Z.150105T1200Z.NO/
228 AM CST SUN JAN 4 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD WARNING FOR
THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 05.
* AT 02 AM SUNDAY THE STAGE WAS...22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 04 AND WILL
CONTINUE RISING TO NEAR 22.8 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
AT 23.0 FEET, MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED..
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$4 follow-up statements
854
WGUS84 KMEG 041742
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...SAINT
FRANCIS RIVER...TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED SUNDAY EVENING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
ARC021-055-MOC069-051742-
/O.EXT.KMEG.FL.W.0005.000000T0000Z-150106T1851Z/
/SFRA4.1.ER.150104T0740Z.150105T0000Z.150105T1851Z.NO/
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 05.
* AT 11 AM SUNDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 04 AND WILL
CONTINUE RISING TO NEAR 22.8 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
* AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
MSC095-051742-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-150106T0000Z/
/BGBM6.1.ER.150104T0738Z.150104T1800Z.150105T1800Z.NO/
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* UNTIL MONDAY JANUARY 05.
* AT 10 AM SUNDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.7 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 04 AND WILL
CONTINUE RISING TO NEAR 15.7 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-051732-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-150105T1732Z/
/AMYM6.1.ER.150104T0548Z.150104T1800Z.150105T1132Z.NO/
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL MONDAY JANUARY 05.
* AT 11 AM SUNDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.8 FEET SUNDAY JANUARY 04.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SATURDAY JANUARY 03 AND WILL
CONTINUE RISING TO NEAR 21.8 FEET BY SUNDAY JANUARY 04. THE RIVER
WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 05.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-051742-
/O.EXT.KMEG.FL.W.0003.150104T2136Z-000000T0000Z/
/ABDM6.1.ER.150104T2136Z.150107T0600Z.000000T0000Z.NO/
1142 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 04 UNTIL FURTHER NOTICE.
* AT 11 AM SUNDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.7 FEET WEDNESDAY JANUARY 07.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 04 AND
CONTINUE TO RISE TO NEAR 15.7 FEET BY WEDNESDAY JANUARY 07.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$296
WGUS84 KMEG 050224
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
824 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...SAINT
FRANCIS RIVER...TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
ARC021-055-MOC069-060224-
/O.EXT.KMEG.FL.W.0005.000000T0000Z-150106T1047Z/
/SFRA4.1.ER.150104T0740Z.150105T0000Z.150105T1047Z.NO/
824 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 05.
* AT 08 PM SUNDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
MSC095-051240-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-150105T1240Z/
/BGBM6.1.ER.150104T0738Z.150104T1330Z.150105T0640Z.NO/
824 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BIGBEE
* UNTIL MONDAY JANUARY 05.
* AT 07 PM SUNDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 11.3 FEET TUESDAY JANUARY 06.
* FLOOD STAGE IS 14.0 FEET.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC087-095-060224-
/O.EXT.KMEG.FL.W.0003.000000T0000Z-150109T1500Z/
/ABDM6.1.ER.150105T0700Z.150107T1200Z.150109T0900Z.NO/
824 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM MONDAY JANUARY 05 UNTIL FRIDAY JANUARY 09.
* AT 07 PM SUNDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.6 FEET WEDNESDAY JANUARY 07.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 05 AND
CONTINUE TO RISE TO NEAR 15.6 FEET BY WEDNESDAY JANUARY 07.THE
RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY JANUARY 09.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$948
WGUS84 KMEG 051809
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 PM CST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED THIS EVENING OR SOONER IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
ARC021-055-MOC069-060300-
/O.CON.KMEG.FL.W.0005.000000T0000Z-150106T0300Z/
/SFRA4.1.ER.150104T0740Z.150105T0000Z.150105T1836Z.NO/
1209 PM CST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 05.
* AT 11 AM MONDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* AT 22.0 FEET...SEVERAL ROADS NEAR WILHELMINA, MISSOURI ARE FLOODED.
RECREATIONAL AREAS AND LARGE AREAS OF AGRICULTURE LAND NEAR THE
RIVER ARE FLOODED.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$215
WGUS84 KMEG 060230
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CST MON JAN 5 2015
THE FLOOD WARNING IS CANCELLED FOR THE SAINT FRANCIS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED IF
CONDITIONS WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
ARC021-055-MOC069-060300-
/O.CAN.KMEG.FL.W.0005.000000T0000Z-150106T0300Z/
/SFRA4.1.ER.150104T0740Z.150105T0000Z.150105T1844Z.NO/
830 PM CST MON JAN 5 2015
FORECAST INFORMATION FOR
SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* AT 08 PM MONDAY THE STAGE WAS 21.7 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.6 FEET TUESDAY JANUARY
06.
* AT 22.0 FEET...SEVERAL ROADS NEAR WILHELMINA, MISSOURI ARE FLOODED.
RECREATIONAL AREAS AND LARGE AREAS OF AGRICULTURE LAND NEAR THE
RIVER ARE FLOODED.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 3, 11:48 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Jan 3, 11:48 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1148 PM CST SAT JAN 3 2015 .UPDATE... UPDATED FOR 06Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 707 PM CST SAT JAN 3 2015/ UPDATE... UPDATED TO LOWER THUNDERSTORM THREAT AND TO ADJUST TEMPERATURES. ALSO UPDATED THE HWO FOR REMOVAL OF SLIGHT RISK THREAT. DISCUSSION... MAIN BAND OF HIGHER INSTABILITY ASSOCIATED WITH THE PRE-FRONTAL TROUGH HAS CLEARED THE CWA...WITH THE COLD FRONT JUST NOW EXITING THE MEMPHIS METRO. BELIEVE THE THREAT OF THUNDER...AND SEVERE THREAT OVER THE SOUTHEAST COUNTIES...HAS SIGNIFICANTLY DWINDLED ..SO HAVE ADJUSTED THE FORECAST FOR ONLY SLIGHT CHANCE FOR THUNDER...AND REMOVED THE SLIGHT RISK FOR SEVERE FROM THE HWO. ALSO MADE ADJUSTMENTS TO TEMPERATURES AS BOTH THE FRONT WILL TAKE ITS TIME EXITING...AND ABUNDANT CLOUD COVER WILL LINGER WELL INTO SUNDAY MORNING. JAB PREV DISCUSSION... /ISSUED 547 PM CST SAT JAN 3 2015/ UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION BELOW. PREV DISCUSSION... /ISSUED 301 PM CST SAT JAN 3 2015/ DISCUSSION... SKIES REMAIN CLOUDY ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON WITH TEMPERATURES RANGING FROM THE UPPER 40S TO MID 60S. A LARGE AREA OF RAIN CONTINUES TO MOVE ACROSS THE EASTERN HALF OF THE FORECAST AREA. THIS AREA OF RAIN HAS LITTLE THUNDER ASSOCIATED WITH AN RAINFALL IS NOT PARTICULARLY HEAVY. WITH THAT IN MIND WILL CANCEL FLASH FLOOD WATCH AT 330 PM CST. WILL ALSO REMOVE MENTION OF SEVERE WEATHER FROM THE HWO. THE COLD FRONT IS PUSHING INTO FAR WESTERN SECTIONS OF THE FORECAST AREA THIS AFTERNOON. THE COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TONIGHT WITH RAIN ENDING FROM WEST TO EAST BY SUNDAY MORNING. TEMPERATURES WILL START TO TURN COLDER BEHIND THE FRONT LATE TONIGHT WITH LOWS SUNDAY MORNING IN THE UPPER 30S TO MID 40S. HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS ON SUNDAY. AS IT DOES WINDS WILL SHIFT TO THE NORTHWEST AND START TO BRING INTO COLDER AIR INTO THE REGION. HIGH TEMPERATURES ON SUNDAY WILL NOT BE MUCH WARMER THAN THEY WILL BE IN THE MORNING. CLOUDS SHOULD CLEAR SUNDAY NIGHT AND COMBINED WITH LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP IN THE LOW TO MID 20S OVER THE FORECAST AREA BY MONDAY MORNING. MONDAY WILL BE SUNNY BUT CHILLY WITH HIGHS IN THE LOWER 30S TO LOWER 40S. BY MONDAY NIGHT...THE SURFACE HIGH SHOULD BE EAST OF THE REGION ALLOWING WINDS TO SHIFT TO THE SOUTH AND BRING SOMEWHAT MILDER AIR INTO THE FORECAST AREA. TEMPERATURES WILL NOT BE AS COLD MONDAY NIGHT WITH LOWS TUESDAY MORNING IN THE MID 20S TO AROUND 30 DEGREES. TUESDAY WILL BE DRY AND A LITTLE MILDER WITH HIGHS IN THE 40S TO AROUND 50 DEGREES. ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY AFTERNOON AND EVENING. THIS FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH AHEAD OF IT SO NO PRECIPITATION IS EXPECTED. THE AIR BEHIND THIS FRONT WILL BE MUCH COLDER THAN THE AIR WE WILL SEE MOVING INTO THE REGION ON SUNDAY. LOWS WEDNESDAY MORNING WILL BE MAINLY IN THE 20S. AS BRISK NORTH WINDS BLOW ACROSS THE REGION ON WEDNESDAY AFTERNOON TEMPERATURES WILL NOT WARM UP TOO MUCH WITH HIGHS IN THE MID 20S TO MID 30S. WEDNESDAY NIGHT AND THURSDAY MORNING WILL BE VERY COLD AS LOWS THURSDAY MORNING IN THE TEENS. IN ADDITIONAL WINDS OF AROUND 10 MPH WILL PUSH WIND CHILL READINGS TO THE SINGLE DIGITS TO NEAR ZERO. THURSDAY WILL NOT REMAIN DRY AND CHILLY WITH HIGHS IN THE 20S. BY THURSDAY NIGHT...WINDS SHOULD RETURN TO THE SOUTH SO TEMPERATURES WILL START TO MODERATE SOME. BY FRIDAY MOST LOCATIONS WILL SEE HIGHS IN THE 30S. BY FRIDAY NIGHT...A WARM FRONT WILL START TO MOVE INTO THE REGION. AS THIS DOES MOISTURE WILL START TO INCREASE AND THERE WILL BE A SMALL CHANCE OF PRECIPITATION. AT THIS POINT...IT LOOKS AS THOUGH PRECIPITATION WILL START OUT AS SOME SLEET OR FREEZING RAIN BUT THERE IS MUCH UNCERTAINTY AT THIS TIME. BY NEXT SATURDAY...AS TEMPERATURES WARM TO ABOVE FREEZING ANY FROZEN PRECIPITATION WILL CHANGE OVER TO RAIN. ARS && .AVIATION... 06Z TAFS MVFR/VFR WAS NOTED ON 05Z METARS OVER AR...AS LOW STRATUS DECK HAD BROKEN UP IN PLACES. NAM SOUNDINGS AND 00Z HRRR MODEL SHOW IFR CONTINUING...AND WILL NEED TO WATCH SHORT TERM TRENDS FOR JBR AND MEM. OTHERWISE...HELD STATUS QUO GIVEN THE MODEL CONSISTENCY WITH EARLIER RUNS. VFR LIKELY TO PREVAIL AREAWIDE BY EARLY SUNDAY EVENING...WITH ARCTIC HIGH PRESSURE PREVAILING. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jan 3, 6:54 PM CST, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 654 PM CST SAT JAN 3 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-050300- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 654 PM CST SAT JAN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ARCTIC COLD FRONT WILL MOVE ACROSS THE MID SOUTH BY THE MIDDLE OF NEXT WEEK BRINGING VERY COLD TEMPERATURES AND THE POTENTIAL FOR DANGEROUS WIND CHILL VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JAB
Nearby
River Flood Warnings in Arkansas, 2015River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.